# SDR AALA201810239021

- Difficulty date: October 21, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 18,203 hours, 7,279 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,542 hours, 21,832 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 874880
- Condition: Failed
- Location: Nr 1
- Part time: 53,542 hours, 21,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. A/C DIVERTED TO CLE ACCOUNT OF NUMBER 1 ENGINE SHUT DOWN (FAILURE). OIL PRESSURE WAS 0 PSI OIL QTY WAS 17, WE HAD N-1 AND N-2 ROTATION PERFORMED EMERGENCY SHUT DOWN CHECK LIST.  ACCOMPLISHED EEC NR 1 BITE FOUND SEVERAL FAULTS-INCLUDING FMV DEMAND AND POSITION SIGNALS DISAGREE, THE VBV DEMAND AND POSITION SIGNALS DISAGREE, FUEL FLOW WAS NOT DETECTED, HPTACC/DEMAND & POSITION SIGNALS DISAGREE. AN EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. SINGLE ENGINE TIME REPORTED AS 20 MINUTES. REMOVED ENGINE SN 874880 AND INSTALLED ESN 874831 AT LT POSITION ON CLE BOW DATED 10/22/2018.
